# SDR ASAA2012081792739

- Difficulty date: August 1, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 16,933 hours, 5,277 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, AFTER BOTH ENGS SHUTDOWN, NR 2 ENGINE VALVE CLOSED.  LEFT STAYED BRIGHT.  ACFT GROUNDED.  AFTER CYCLING NR 2 START LEVER , VALVE INDICATION NORMAL. RAN NR 2 ENGINE, VALVE INDICATION NORMAL. WHILE ENGINE RUNNING AND ALSO AFTER ENGINE SHUTDOWN, ALL INDICATIONS NORMAL REF FIM 73-06-00-810-804 FOO A . (1) AND (2) PAGE 1 .
